# SDR UALA2011081604343

- Difficulty date: August 16, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 63,560 hours, 23,449 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 344N201516
- Part serial: 71686445
- Condition: Ruptured
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL IN CENTER TANK DURING FUELING.  WKRG SMC007, LOCATED & REMOVED RUPTURED SECTION OF FUELING MANIFOLD IN CENTER TANK.  PART ON OSTF F2171 COMING FROM AA ORD ETA 1300 VIA STERLING.  CENTER FUEL TANK CONTINUES TO TAKE FUEL WITH BOTH CENTER TANK FUEL VALVES CLOSED.  CYCLED FUEL VALVE SWITCHES- NO HELP.  PREVIOUS FINDINGS ON OTHER ACFT WITH SAME PROBLEM HAVE FOUND TO HAVE CRACK OR LEAKING FUEL MANIFOLD IN CENTER TANK.  NEED TANK ENTRY FOR T-S AND RPR.  WKRG SMC007, LOCATED & REMOVED RUPTURED SECTION OF FUELING MANIFOLD IN CENTER TANK.  PART ON OSTF F2171 COMING FROM AA ORD ETA 1300 VIA STERLING*. REPLACED BROKEN FUEL PIPE.  CENTER TANK LEFT AND RIGHT FUELING VALVES SHUTOFF ACTUATORS DO NOT OPEN.  REPLACED LEFT AND RIGHT CENTER TANK FUEL SHUTOFF VALVES ACTUATORS.  RMV'D AND REPLACED FUEL QTY PROCESSOR UNIT, NO HELP.  CHECKED VOLTAGE TO L&R CTR TANK REFUEL VALVES PIN 2 AND 28 VOLTS PRESENT.  NEED TO CHANGE BOTH CENTER REFUEL VALVES.  REPLACED LEFT AND RIGHT CENTER TANK FUEL SHUTOFF VALVES ACTUATORS.  OP'S AND STATIC PRESSURE CHECK, OP'S CHECK GOOD AND NO LEAK FOUND.
